43.    Scaling limit of the VRJP in dimension one and Bass-Burdzy flow. Joint with Titus Lupu and Pierre Tarrès. preprint

42.    Random walks in hypergeometric random environments. Joint with Tal Orenshtein. preprint

41.    Hitting times of interacting drifted Brownian motions and the vertex reinforced jump process. Joint with X. Zeng. preprint.

40.    Velocity estimates for symmetric random walks at low ballistic disorder. Joint with Clément Laurent, Alejandro F. Ramírez, Santiago Saglietti. preprint.

39.    Inverting the coupling of the signed Gausssian free field with a loop soup. Joint with Titus Lupu, Pierre Tarrès.  preprint.


38.    A random Schrödinger operator associated with the Vertex Reinforced Jump Process on infinite graphs, joint with X. Zeng, accepted in J. Amer. Math. Soc., preprint.

37.    Random walks in Dirichlet environment: an overview. Joint with Laurent Tournier. Annales de la faculté des sciences de Toulouse Sér. 6, 26 no. 2 (2017), p. 463-509, pdf

36.    The Vertex Reinforced Jump Process and a Random Schrödinger operator on finite graphs, joint with P. Tarrès and X. Zeng, pdf, Annals of Probability, Volume 45, Number 6A (2017), 3967-3986.

35.    A Quenched Functional Central Limit Theorem for Random Walks in Random Environments under (T)_γ. Joint with E. Bouchet, R. Soares dos Santos. Stoc. Proc. and their App., Volume 126, Issue 4, April 2016, Pages 1206-1225. pdf

34.    Transience of Edge-Reinforced Random Walk, avec M. Disertori, P. Tarrès, Communications in Mathematical Physics: Volume 339, Issue 1 (2015), Page 121-148, pdf

33.    Ray-Knight Theorem: a short proof, avec P. Tarrès, P. Probab. Theory Relat. Fields (2016) 165: 559, pdf.

32.    Sharp ellipticity conditions for ballistic behavior of random walks in random environment, avec E. Bouchet et A. Ramirez, Bernoulli, Volume 22, Number 2 (2016), 969-994, pdf

31.    Edge-reinforced random walk, Vertex-Reinforced Jump Process and the supersymmetric hyperbolic sigma model, avec Pierre Tarrès. Journal of the European Math. Society, Volume 17, Issue 9, 2015, pp. 2353–2378.  pdf  

30.   Central limit theorems for open quantum random walks, avec N. Guillotin-Plantard et S. Attal. Annales Henri Poincaré A, January 2015, Volume 16, Issue 1, pp 15-43, pdf

29.    Quenched limits for the fluctuations of transient random walks in random environment on ℤ, avec N. Enriquez, L. Tournier, O. Zindy, Ann. Appl. Probab. 23 (2013), no. 3, 1148–1187, pdf
28.    Random Dirichlet environment viewed from the particle in dimension $d\ge 3$,  Ann. Probab. 41 (2013), no. 2, 722–743, pdf

27.   Open quantum random walks, avec S. Attal, F. Petruccione, I. Sinayskiy, J. Stat. Phys. 147 (2012), no. 4, 832–852, pdf

26.    Reversed Dirichlet environment and directional transience of random walks in Dirichlet random environment,  avec Laurent Tournier,   Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011), no. 1, 1–8. pdf

25.    Random Walks in Random Dirichlet Environment are transient in dimension $d\ge 3$, Probab. Theory Related Fields 151 (2011), no. 1-2, 297–317. pdf

24.    Stokes matrices of hypergeometric integrals, Alexey Glutsyuk, Christophe Sabot, Ann. Inst. Fourier (Grenoble) 60 (2010), no. 1, 291–317, pdf

23.    Aging and quenched localization for one-dimensional random walks in random environment in the sub-ballistic regime, avec Nathanaël Enriquez, Olivier Zindy, Bulletins de la Société Mathématique de France, 137, fascicule 3 (2009), pdf

22.    Limit laws for transient random walks in random environment on Z, avec Nathanaël Enriquez et Olivier Zindy, Ann. Inst. Fourier (Grenoble) 59 (2009), no. 6, 2469–2508. pdf

21. A probabilistic representation of constants in Kesten's renewal theorem avec N. Enriquez et Olivier Zindy, Probability Theory and Related Fields, Volume 144, Numbers 3-4 / juillet 2009, pdf

20. Renewal series and square-root boundaries for Bessel Processes, avec N. Enriquez et Marc Yor, Electronic Communications in Probability, vol 13 (2008), pdf

19. Markov chains in a Dirichlet Environment and hypergeometric integrals,  C. R. Math. Acad. Sci. Paris 342 (2006), no. 1, 57--62, pdf

18. Random walks in a Dirichlet environment, avec N. Enriquez, Electron. J. Probab. 11 (2006), no. 31, 802--817 (electronic), pdf

17. Transparent boundary conditions for the Helmholtz equation in some ramified domains with a fractal boundary, avec Y. Achdou Y. et N. Tchou,  J. Comput. Phys. 220 (2007), no. 2, 712--739,

16. Transparent boundary conditions for a class of boundary value problems in some ramified domains with a fractal boundary. C. R. Math. Acad. Sci. Paris 342 (2006), no. 8, 605--610.

15. Diffusion and propagation problems in some ramified domains with a fractal boundary, avec Y. Achdou et N. Tchou, M2AN Math. Model. Numer. Anal. 40 (2006), no. 4, 623--652, pdf

14.  A multiscale numerical method for Poisson problems in some ramified domains with a fractal boundary, avec Y. Achdou et N. Tchou. Multiscale Model. Simul. 5 (2006), no. 3, 828--860.

13. Spectral Analysis of a Self-Similar Sturm-Liouville Operator, Indiana Univ. Math. J. 54 (2005), no. 3, 645--668.

12. Electrical Networks, Symplectic Reductions, and Application to the Renormalization Map of Self-Similar Lattices , Proc. Sympos. Pure Math., 72, Part 1, Amer. Math. Soc., Providence, RI, 2004, pdf

11. Ballistic random walks in random environment at low disorder, Ann. Probab. 32 (2004), no. 4, 2996--3023, pdf

10. Laplace operators on fractal lattices with random blow-ups. Potential Anal. 20 (2004), no. 2, 177--193.

9. Spectral properties of self-similar lattices and iteration of rational maps. Mém. Soc. Math. Fr. (N.S.) No. 92 (2003), vi+104 pp, pdf

8. Edge oriented reinforced random walks and RWRE, avec N. Enriquez, C. R. Math. Acad. Sci. Paris 335 (2002), no. 11, 941--946.

7. Integrated density of states of self-similar Sturm-Liouville operators and holomorphic dynamics in higher dimension. Ann. Inst. H. Poincaré Probab. Statist. 37 (2001), no. 3, 275--311.

6. Pure point spectrum for the Laplacian on unbounded nested fractals. J. Funct. Anal. 173 (2000), no. 2, 497--524.

5. Espaces de Dirichlet reliés par des points et application aux diffusions sur les fractals finiment ramifiés.(French) Potential Anal. 11 (1999), no. 2, 183--212.

4. Density of states of diffusions on self-similar sets and holomorphic dynamics in $P\sp k$: the example of the interval $[0,1]$. C. R. Acad. Sci. Paris Sér. I Math. 327 (1998), no. 4, 359--364.

3. Existence and uniqueness of diffusions on finitely ramified self-similar fractals. Ann. Sci. École Norm. Sup. (4) 30 (1997), no. 5, 605--673, pdf

2. New examples of Dirichlet spaces, avec Y. Le Jan, Dirichlet forms and stochastic processes (Beijing, 1993), 253--256, de Gruyter, Berlin, 1995.

1. Existence et unicité de la diffusion sur un ensemble fractal.(French) C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 8, 1053--1059.